On recent generalizations of the Weibull distribution

Hoang Pham, Chin Diew Lai

Research output: Contribution to journalArticlepeer-review

178 Scopus citations


This short communication first offers a clarification to a claim by Nadarajah & Kotz. We then present a short summary (by no means exhaustive) of some well-known, recent generations of Weibull-related lifetime models for quick information. A brief discussion on the properties of this general class is also given. Some future research directions on this topic are also discussed.

Original languageEnglish (US)
Pages (from-to)454-458
Number of pages5
JournalIEEE Transactions on Reliability
Issue number3
StatePublished - Sep 2007

All Science Journal Classification (ASJC) codes

  • Safety, Risk, Reliability and Quality
  • Electrical and Electronic Engineering


  • Bathtub shape
  • Failure rate function
  • Weibull distribution


Dive into the research topics of 'On recent generalizations of the Weibull distribution'. Together they form a unique fingerprint.

Cite this